Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 34 (1980), 331-332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. JORDAN, J. Math. Pures Appl., v. 13, 1968, pp. 111-135.
  • [2] E. NETTO, The Theory of Substitutions, Chelsea, New York, 1962, p. 297.

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society